jump to search box

On the regularity of the composition of diffeomorphisms / H. Inci, T. Kappeler, P. Topalov.

Availability

At the Library

Other libraries

Author/Creator:
Inci, H., 1982- author.
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, [2013]
Format:
  • Book
  • v, 60 pages : illustrations ; 26 cm.
Note:
"November 2013, volume 226, number 1062 (third of 5 numbers)."
Bibliography:
Includes bibliographical references (pages 59-60).
Contributor:
Kappeler, Thomas, 1953- author.
Topalov, P., 1968- author.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; number 1062
Memoirs of the American Mathematical Society ; no. 1062.
Subjects:
ISBN:
9780821887417
0821887416

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top